APOHEALTH Children’s Ibuprofen 6 months to 12 years

APOHEALTH Children’s Ibuprofen 6 months to 12 years is for the temporary relief of minor pain and fever in children aged 6 months and over. It may be used for the temporary relief of pain and discomfort from headaches, teething, earache, muscle sprains, cold & flu symptoms and childhood vaccinations.

    Active Ingredient(s):

  • Ibuprofen 20 mg/mL

Reference Brand:

Works in the same way as Nurofen for Children 1 - 5 years.

    Size:

  • 200 mL
Back To Products